My cousin Nicole recently had a baby she received 2 epidural injections during labour and soon after that she as had burning in her hands and feet they are also very swollen and also serious spasms in her legs you can not touch her feet without her crying in pain the hospital said they can not find anything wrong can anyone please help as she has a young baby and unable to look after her properly.
She is so depressed.
How is your cousin? Her symptoms may be due to a peripheral nerve problem or problems with her electrolytes. I would recommend that she see a neurologist about this and also have her electrolytes tested since they may also cause similar symptoms if they are abnormal.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.